# SDR ASAA2022120241105

- Difficulty date: December 2, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Sta 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FLOOR BEAM L/H O/B LAV MOUNT CORRODED. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS CUT OUT DAMAGED SECTION OF FLOOR BEAM AND REPAIRED IAW B737-900 SRM 53-70-51-2R-5W=3 O=.180 R=0 L=6 D=.180.
